CSpace

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Explicit multi-symplectic methods for Hamiltonian wave equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2007, 卷号: 2, 期号: 4, 页码: 662-683
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun;  Liu, Hongyu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multi-symplectic integration  symplectic Runge-Kutta methods  symplectic Runge-Kutta-Nystrom methods